# SDR DALA2022071104830

- Difficulty date: July 9, 2022
- Submitted: July 11, 2022
- Operation: Air carrier
- Aircraft: N180DN
- Make and model: Boeing 767332
- Aircraft serial: 25985
- Aircraft time: 130,182 hours, 19,379 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Panel
- Condition: Delaminated
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 180 FOUND DELAMINATION ON RH SIDE PANEL OF VERTICAL STABILIZER AUXILIXARY SPAR TO FRONT SPAR JUST AFT OF LEADING EDGE REMOVABLE PANEL. CORRECTIVE ACTION: REPAIRED THE DELAMINATION OF VERTICAL STABILIZER AUXILIXARY SPAR TO FRONT SPAR JUST AFT OF LEADING EDGE REMOVABLE PANEL AS PER B767-300 SRM 55-30 & SRM51-70 (2312708)
